RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1953, Volume 17, Issue 6, Pages 563–578 (Mi izv3486)  

On criteria of degeneracy of $R$-sets

A. A. Lyapunov


Full text: PDF file (1684 kB)

Bibliographic databases:
Received: 26.04.1952

Citation: A. A. Lyapunov, “On criteria of degeneracy of $R$-sets”, Izv. Akad. Nauk SSSR Ser. Mat., 17:6 (1953), 563–578

Citation in format AMSBIB
\Bibitem{Lya53}
\by A.~A.~Lyapunov
\paper On criteria of degeneracy of $R$-sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1953
\vol 17
\issue 6
\pages 563--578
\mathnet{http://mi.mathnet.ru/izv3486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=60562}
\zmath{https://zbmath.org/?q=an:0051.29104}


Linking options:
  • http://mi.mathnet.ru/eng/izv3486
  • http://mi.mathnet.ru/eng/izv/v17/i6/p563

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:129
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019